Differential and Integral Equations

Approximation results for semigroups generated by multivalued linear operators and applications

Angelo Favini and Marco Fuhrman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish convergence results for sequences of multivalued linear operators $A_n$. When each $A_n$ generates a differentiable semigroup, we state conditions for convergence of the corresponding semigroups and of the solutions of linear differential inclusions governed by $A_n$. Through a method already considered in the literature, this enables us to prove new convergence properties for a sequence of degenerate evolution equations. Applications to partial differential problems are also given.

Article information

Source
Differential Integral Equations, Volume 11, Number 5 (1998), 781-805.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329671

Mathematical Reviews number (MathSciNet)
MR1666189

Zentralblatt MATH identifier
1008.47042

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34G10: Linear equations [See also 47D06, 47D09]

Citation

Favini, Angelo; Fuhrman, Marco. Approximation results for semigroups generated by multivalued linear operators and applications. Differential Integral Equations 11 (1998), no. 5, 781--805. https://projecteuclid.org/euclid.die/1367329671


Export citation